Quickcold & Flu Oral Suspension
Marketer
Igniva Marketing Pvt Ltd
Composition
Cetirizine (2mg) + Paracetamol (125mg) + Phenylephrine (5mg)
About Quickcold & Flu Oral Suspension
This medication combines cetirizine (for allergies), paracetamol (for pain and fever), and phenylephrine (for nasal congestion). It's used to relieve cold, flu, and allergy symptoms. Common side effects include drowsiness and dry mouth. Always follow dosage instructions, and consult your doctor or pharmacist if you have any concerns or pre-existing medical conditions, especially kidney or liver problems. Avoid alcohol and operating machinery if drowsy.
Last Updated On 22 May. 2025 | 09:23 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers. However, it should, by no means, be considered a
substitute for a prescription from a certified doctor or a trustworthy doctor-patient relationship.
In fact, we detest any form of self-medication without expert advice. The sole purpose of the
information on our portal is to educate our consumers, which helps improve the communication
between a doctor and a patient. The information by no means is complete in its entirety and
should not be used to diagnose or treat any medical condition. No amount of information can
replace the experience and expertise of a doctor, therefore his/her advice always holds
priority and should be followed appropriately.
5k+ people saw this product recently
MRP
₹65.00
In Stock
₹65.00
For Oil (s)
Inclusive of all Taxes
Delivery Pincode
Check
Delivery in 60-90 mins
Cash on Delivery Available
Easy 7 Days Return Available
Expires on or after Dec 2024
Country of Origin: India
User Feedback